Works matching DE "EDGEWORTH expansions"
Results: 166
Non-Asymptotic Results for Cornish-Fisher Expansions*.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 3, p. 363, doi. 10.1007/s10958-016-3036-2
- By:
- Publication type:
- Article
RESOURCE PLANNING FOR RANDOMLY ARRIVING STOCHASTIC JOBS.
- Published in:
- Management Science, 1975, v. 21, n. 8, p. 931, doi. 10.1287/mnsc.21.8.931
- By:
- Publication type:
- Article
Edgeworth expansions for functions of weighted empirical distributions with applications to nonparametric confidence intervals.
- Published in:
- Journal of Nonparametric Statistics, 2008, v. 20, n. 8, p. 751, doi. 10.1080/10485250802392971
- By:
- Publication type:
- Article
Sharp large deviations in nonparametric estimation.
- Published in:
- Journal of Nonparametric Statistics, 2006, v. 18, n. 3, p. 293, doi. 10.1080/10485250600819233
- By:
- Publication type:
- Article
ON DESCRIPTIVE CONFIDENCE INTERVALS FOR THE MEAN OF ASYMMETRIC POPULATIONS.
- Published in:
- Journal of Nonparametric Statistics, 2003, v. 15, n. 4/5, p. 553, doi. 10.1080/10485250310001604677
- By:
- Publication type:
- Article
Asian option pricing with orthogonal polynomials.
- Published in:
- Quantitative Finance, 2019, v. 19, n. 4, p. 605, doi. 10.1080/14697688.2018.1526396
- By:
- Publication type:
- Article
A GENERAL THEOREM IN THE THEORY OF ASYMPTOTIC EXPANSIONS AS APPROXIMATIONS TO THE FINITE SAMPLE DISTRIBUTIONS OF ECONOMETRIC ESTIMATORS.
- Published in:
- Econometrica, 1977, v. 45, n. 6, p. 1517, doi. 10.2307/1912315
- By:
- Publication type:
- Article
APPROXIMATIONS TO SOME FINITE SAMPLE DISTRIBUTIONS ASSOCIATED WITH A FIRST-ORDER STOCHASTIC DIFFERENCE EQUATION.
- Published in:
- Econometrica, 1977, v. 45, n. 2, p. 463, doi. 10.2307/1911222
- By:
- Publication type:
- Article
ECONOMETRIC ESTIMATORS AND THE EDGEWORTH APPROXIMATION.
- Published in:
- Econometrica, 1976, v. 44, n. 3, p. 421, doi. 10.2307/1913972
- By:
- Publication type:
- Article
GRAM-CHARLIER APPROXIMATIONS APPLIED TO t RATIOS OF k-CLASS ESTIMATORS.
- Published in:
- Econometrica, 1975, v. 43, n. 2, p. 327, doi. 10.2307/1913589
- By:
- Publication type:
- Article
NONSTANDARD EXCHANGE ECONOMIES.
- Published in:
- Econometrica, 1975, v. 43, n. 1, p. 41, doi. 10.2307/1913412
- By:
- Publication type:
- Article
Distribution of Aggregate Utility Using Stochastic Elements of Additive Multiattribute Utility Models.
- Published in:
- Decision Sciences, 2000, v. 31, n. 2, p. 327, doi. 10.1111/j.1540-5915.2000.tb01626.x
- By:
- Publication type:
- Article
Validity of Edgeworth expansions for realized volatility estimators.
- Published in:
- Econometrics Journal, 2016, v. 19, n. 1, p. 1, doi. 10.1111/ectj.12058
- By:
- Publication type:
- Article
Improved Lagrange multiplier tests in spatial autoregressions.
- Published in:
- Econometrics Journal, 2014, v. 17, n. 1, p. 139, doi. 10.1111/ectj.12025
- By:
- Publication type:
- Article
A bootstrap approach to moment selection.
- Published in:
- Econometrics Journal, 2006, v. 9, n. 1, p. 48, doi. 10.1111/j.1368-423X.2006.00176.x
- By:
- Publication type:
- Article
Expansions for approximate maximum likelihood estimators of the fractional difference parameter.
- Published in:
- Econometrics Journal, 2005, v. 8, n. 3, p. 367, doi. 10.1111/j.1368-423X.2005.00169.x
- By:
- Publication type:
- Article
Non-Gaussianity and Asymmetry of the Winter Monthly Precipitation Estimation from the NAO.
- Published in:
- Monthly Weather Review, 2007, v. 135, n. 2, p. 430, doi. 10.1175/MWR3407.1
- By:
- Publication type:
- Article
A comparison of methods for modeling the effect of axial divergence in powder diffraction.
- Published in:
- 2005
- By:
- Publication type:
- Other
Edgeworth expansions of suitably normalized sample mean statistics for atomic Markov chains.
- Published in:
- Probability Theory & Related Fields, 2004, v. 130, n. 3, p. 388, doi. 10.1007/s00440-004-0360-0
- By:
- Publication type:
- Article
On Edgeworth expansions for dependency-neighborhoods chain structures and Stein's method.
- Published in:
- Probability Theory & Related Fields, 2003, v. 126, n. 4, p. 528, doi. 10.1007/s00440-003-0271-5
- By:
- Publication type:
- Article
THE STUDY OF THE APPLICATION AREA OF EDGEWORTH SERIES AT FINDING EXTENDED UNCERTAINTY OF INDIRECT MEASUREMENT RESULT.
- Published in:
- Naukovi visti NTUU - KPI, 2009, v. 2009, n. 2, p. 89
- By:
- Publication type:
- Article
Stable Asymptotics for M-estimators.
- Published in:
- International Statistical Review, 2016, v. 84, n. 2, p. 267, doi. 10.1111/insr.12102
- By:
- Publication type:
- Article
Calculating Cumulants of a Taylor Expansion of a Multivariate Function.
- Published in:
- International Statistical Review, 2009, v. 77, n. 2, p. 212, doi. 10.1111/j.1751-5823.2008.00058.x
- By:
- Publication type:
- Article
One-Sided Coverage Intervals for a Proportion Estimated from a Stratified Simple Random Sample.
- Published in:
- International Statistical Review, 2009, v. 77, n. 2, p. 251, doi. 10.1111/j.1751-5823.2009.00081.x
- By:
- Publication type:
- Article
Computation of Moments to Examine Plume Evolution in a Two-layer Aquifer.
- Published in:
- International Journal for Computational Methods in Engineering Science & Mechanics, 2010, v. 11, n. 6, p. 305, doi. 10.1080/15502287.2010.516792
- By:
- Publication type:
- Article
An Iterative Allocation Mechanism in the Edgeworth Box.
- Published in:
- International Advances in Economic Research, 1998, v. 4, n. 3, p. 253, doi. 10.1007/BF02294894
- By:
- Publication type:
- Article
Robust Misspecification Tests for the Heckman's Two-Step Estimator.
- Published in:
- Econometric Reviews, 2011, v. 30, n. 2, p. 154, doi. 10.1080/07474938.2011.534035
- By:
- Publication type:
- Article
Refined Inference on Long Memory in Realized Volatility.
- Published in:
- Econometric Reviews, 2008, v. 27, n. 1-3, p. 254, doi. 10.1080/07474930701873374
- By:
- Publication type:
- Article
Edgeworth Corrections for Realized Volatility.
- Published in:
- Econometric Reviews, 2008, v. 27, n. 1-3, p. 139, doi. 10.1080/07474930701870420
- By:
- Publication type:
- Article
Gasoline Price Cycles Under Discrete Time Pricing Gasoline Price Cycles Under Discrete Time Pricing.
- Published in:
- Economic Record, 2013, v. 89, n. 285, p. 175, doi. 10.1111/1475-4932.12036
- By:
- Publication type:
- Article
BOOTSTRAPPING REALIZED VOLATILITY.
- Published in:
- Econometrica, 2009, v. 77, n. 1, p. 283, doi. 10.3982/ECTA5971
- By:
- Publication type:
- Article
AN EDGEWORTH TEST SIZE CORRECTION FOR THE LINEAR MODEL WITH AR(1) ERRORS.
- Published in:
- Econometrica, 1989, v. 57, n. 3, p. 661, doi. 10.2307/1911057
- By:
- Publication type:
- Article
ON THE FORMULATION OF WALD TESTS OF NONLINEAR RESTRICTIONS.
- Published in:
- Econometrica, 1988, v. 56, n. 5, p. 1065, doi. 10.2307/1911359
- By:
- Publication type:
- Article
AN EDGEWORTH TEST SIZE CORRECTION FOR THE LINEAR MODEL WITH AR(1) ERRORS.
- Published in:
- Econometrica, 1983, v. 51, n. 3, p. 661
- By:
- Publication type:
- Article
AN APPROXIMATION TO THE DISTRIBUTION OF THE LEAST SQUARES ESTIMATOR IN AN AUTOREGRESSIVE MODEL WITH EXOGENOUS VARIABLES.
- Published in:
- Econometrica, 1983, v. 51, n. 1, p. 229, doi. 10.2307/1912258
- By:
- Publication type:
- Article
A new approximation of the posterior distribution of the log–odds ratio.
- Published in:
- Statistica Neerlandica, 2002, v. 56, n. 3, p. 314, doi. 10.1111/1467-9574.t01-1-00057
- By:
- Publication type:
- Article
Valid Edgeworth Expansions of Some Estimators and Bootstrap Confidence Intervals in First-order Autoregression.
- Published in:
- Journal of Time Series Analysis, 1999, v. 20, n. 3, p. 343, doi. 10.1111/1467-9892.00141
- By:
- Publication type:
- Article
PRICING ASIAN OPTIONS IN AFFINE GARCH MODELS.
- Published in:
- International Journal of Theoretical & Applied Finance, 2011, v. 14, n. 2, p. 313, doi. 10.1142/S0219024911006371
- By:
- Publication type:
- Article
Edgeworth–Cornish–Fisher–Hill–Davis expansions for normal and non-normal limits via Bell polynomials.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2015, v. 87, n. 5, p. 794, doi. 10.1080/17442508.2014.1002785
- By:
- Publication type:
- Article
Bootstrap Inference for Pre-averaged Realized Volatility based on Nonoverlapping Returns.
- Published in:
- Journal of Financial Econometrics, 2014, v. 12, n. 4, p. 679, doi. 10.1093/jjfinec/nbu011
- By:
- Publication type:
- Article
EDGEWORTH PRICE CYCLES, COST-BASED PRICING, AND STICKY PRICING IN RETAIL GASOLINE MARKETS.
- Published in:
- Review of Economics & Statistics, 2007, v. 89, n. 2, p. 324, doi. 10.1162/rest.89.2.324
- By:
- Publication type:
- Article
A new version of Edgeworth’s taxation paradox.
- Published in:
- Oxford Economic Papers, 2014, v. 66, n. 1, p. 209, doi. 10.1093/oep/gpt003
- By:
- Publication type:
- Article
Core equivalences for equilibria supported by non-linear prices.
- Published in:
- Positivity, 2013, v. 17, n. 3, p. 621, doi. 10.1007/s11117-012-0195-3
- By:
- Publication type:
- Article
Dynamic reliability analysis of a cantilever beam during a deterioration process.
- Published in:
- Mechanics Based Design of Structures & Machines, 2019, v. 47, n. 1, p. 87, doi. 10.1080/15397734.2018.1525992
- By:
- Publication type:
- Article
Gram-Charlier densities: a multivariate approach.
- Published in:
- Quantitative Finance, 2009, v. 9, n. 7, p. 855, doi. 10.1080/14697680902773611
- By:
- Publication type:
- Article
EDGEWORTH EXPANSION FOR THE DISTRIBUTION OF THE MAXIMUM LIKELIHOOD ESTIMATE IN THE VASICEK MODEL.
- Published in:
- Annals of Financial Economics, 2019, v. 14, n. 1, p. N.PAG, doi. 10.1142/S2010495219500027
- By:
- Publication type:
- Article
Cooperative Solutions for Large Economies with Asymmetric Information.
- Published in:
- Metroeconomica, 2015, v. 66, n. 1, p. 71, doi. 10.1111/meca.12063
- By:
- Publication type:
- Article
Nonparametric Statistical Methods for Cost-Effectiveness Analyses.
- Published in:
- Biometrics, 2006, v. 62, n. 2, p. 576, doi. 10.1111/j.1541-0420.2006.00509.x
- By:
- Publication type:
- Article
Edgeworth type expansions for Euler schemes for stochastic differential equations.
- Published in:
- Monte Carlo Methods & Applications, 2002, v. 8, n. 3, p. 271, doi. 10.1515/mcma.2002.8.3.271
- By:
- Publication type:
- Article
Kinetic Models for the Trading of Goods.
- Published in:
- Journal of Statistical Physics, 2013, v. 151, n. 3/4, p. 549, doi. 10.1007/s10955-012-0653-0
- By:
- Publication type:
- Article